ميدلي بحث
رجوع لأسئلة Venous Thromboembolism 4 / 24
B-313 مطابق للمصدر تكرر ×2

Which of the following criteria of wells score has higher point?

سؤال مجاني 7 من 10 اليوم · اشترك وكمّل بدون حد

اعرض الإجابة

الإجابة والشرح

ادخل لحسابك عشان نحفظ إجاباتك ونوريك أخطاءك.

الإجابة: D. Sign of DVT

✓ مطابق للمصدر Step Up To Medicine 6th Edition 2024( PE).pdf · p. 9

In the (modified) Wells criteria for PE, clinical signs and symptoms of DVT score 3 points (the highest, together with 'alternative diagnosis less likely than PE'). Heart rate >100 scores 1.5, while haemoptysis and active malignancy each score only 1.

ليش كل خيار صح أو غلط

  • A ليش غلط

    Heart rate above 100 scores only 1.5 points.

    ✓ Step Up To Medicine 6th Edition 2024( PE).pdf · p. 9
  • B ليش غلط

    Hemoptysis scores only 1.0 point.

    ✓ Step Up To Medicine 6th Edition 2024( PE).pdf · p. 9
  • C ليش غلط

    Active malignancy scores only 1.0 point.

    ✓ Step Up To Medicine 6th Edition 2024( PE).pdf · p. 9
  • D ليش صح

    Symptoms and signs of DVT score 3.0, the highest value in the modified Wells criteria (tied with alternative diagnosis less likely than PE).

    ✓ Step Up To Medicine 6th Edition 2024( PE).pdf · p. 9
المصدر
Step Up To Medicine 6th Edition 2024( PE).pdf · p. 9
المحاضرة
Venous Thromboembolism · Pulmonology · Module B
ظهر في
Respi bank · Respi bank · EOM B40
الإجابة غلط؟ اعترض